Repositorio de producción científica de la Universidad de Sevilla

The Oseen and Navier-Stokes equations in a non-solenoidal framework

 

Advanced Search
 
Opened Access The Oseen and Navier-Stokes equations in a non-solenoidal framework
Cites

Show item statistics
Icon
Export to
Author: Amrouche, Chérif
Rodríguez Bellido, María Ángeles
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2014-12-11
Published in: Mathematical Methods in the Applied Sciences, 39 (17), 5066-5090.
Document type: Article
Abstract: The very weak solution for the Stokes, Oseen and Navier-Stokes equations has been studied by several authors in the last decades in domains of Rn, n ≥ 2. The authors studied the Oseen and Navier-Stokes problems assuming a solenoidal convective veloc...
[See more]
Cite: Amrouche, C. y Rodríguez Bellido, M.Á. (2014). The Oseen and Navier-Stokes equations in a non-solenoidal framework. Mathematical Methods in the Applied Sciences, 39 (17), 5066-5090.
Size: 754.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/43149

DOI: 10.1002/mma.3337

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)